# SDR DALA12007565501

- Difficulty date: June 21, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 86,039 hours, 36,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON, DIM WITH SWITCH IN OFF POSITION.  REPLACED PANEL.
